Differential and Integral Equations

Square root of absolute value of derivative on a segment

Elena I. Kaikina and Isahi Sánchez-Suárez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the initial-boundary-value problem for a nonlinear pseudodifferential equation on a segment. We are interested in the case of a nonanalytic symbol of the pseudodifferential operator $K(p)=\sqrt{\left\vert p\right\vert }.$ We study traditionally important problems of the theory of nonlinear partial differential equations, such as global-in-time existence of solutions to the initial-boundary-value problem and the asymptotic behavior of solutions for large time.

Article information

Source
Differential Integral Equations, Volume 23, Number 7/8 (2010), 725-746.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019193

Mathematical Reviews number (MathSciNet)
MR2654267

Zentralblatt MATH identifier
1240.35084

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics

Citation

Kaikina, Elena I.; Sánchez-Suárez, Isahi. Square root of absolute value of derivative on a segment. Differential Integral Equations 23 (2010), no. 7/8, 725--746. https://projecteuclid.org/euclid.die/1356019193


Export citation